MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Smartsite Vial Access Device; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Smartsite Vial Access Device; Intravascular Administration Set
Catalog Number 2203E
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd smartsite vial access device had foreign matter in the fluid path.The following information was provided by the initial reporter: it was reported by customer that there was foreign matter.I am sharing a presentation where they are alleging a complaint(s) for vial adapters 2203e and 2203e-0006.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.Device evaluation: no product or photo was returned by the customer.The customer complaint of foreign matter could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2203e and lot# 25045202 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09apr2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD Smartsite Vial Access Device
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50754085
Report Number9616066-2026-02284
Device Sequence Number9460461
Product Code FPA
UDI-Device Identifier07613203011792
UDI-Public(01)07613203011792(11)250409(17)280408(10)25045202
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K233021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2203E
Device Lot Number25045202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown